# SDR SWAA2016101708872

- Difficulty date: September 23, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 52,059 hours, 18,998 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A118024
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONICS AND EQUIPMENT COMPARTMENT FRAME CORRODED AT BS 320, BETWEEN STRINGERS 22 - 23L.     R & R FRAME IAW SRM.
